Abstract and Applied Analysis

On the problem of retracting balls onto their boundary

Kazimierz Goebel

Full-text: Open access

Abstract

We provide some new estimates of the smallest possible Lipschitz constant for retractions of the unit ball B onto the unit sphere S in infinite-dimensional Banach spaces.

Article information

Source
Abstr. Appl. Anal., Volume 2003, Number 2 (2003), 101-110.

Dates
First available in Project Euclid: 15 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1050426055

Digital Object Identifier
doi:10.1155/S1085337503204103

Mathematical Reviews number (MathSciNet)
MR1960141

Zentralblatt MATH identifier
1028.47040

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Citation

Goebel, Kazimierz. On the problem of retracting balls onto their boundary. Abstr. Appl. Anal. 2003 (2003), no. 2, 101--110. doi:10.1155/S1085337503204103. https://projecteuclid.org/euclid.aaa/1050426055


Export citation